English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A transmission problem for quasi-linear wave equations

Andersson, L., & Oliynyk, T. A. (2014). A transmission problem for quasi-linear wave equations. Journal of Differential Equations, 256, 2023-2078. doi:10.1016/j.jde.2013.12.014.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-0064-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-0065-A
Genre: Journal Article

Files

show Files
hide Files
:
1401.0277.pdf (Preprint), 483KB
Name:
1401.0277.pdf
Description:
File downloaded from arXiv at 2015-11-12 11:11
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
:
Andersson.pdf (Any fulltext), 498KB
Name:
Andersson.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Andersson, Lars1, Author              
Oliynyk, Todd A., Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: Mathematics, Analysis of PDEs, math.AP,General Relativity and Quantum Cosmology, gr-qc
 Abstract: We prove the local existence and uniqueness of solutions to a system of quasi-linear wave equations involving a jump discontinuity in the lower order terms. A continuation principle is also established.

Details

show
hide
Language(s):
 Dates: 2014-01-012014
 Publication Status: Published in print
 Pages: The results of this article are essential to a local existence proof of solutions to the Einstein field equations coupled to elastic matter that represent gravitating compact bodies. The full existence proof will be presented in a separate article
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: arXiv: 1401.0277
DOI: 10.1016/j.jde.2013.12.014
URI: http://arxiv.org/abs/1401.0277
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Journal of Differential Equations
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Amsterdam : Academic Press
Pages: - Volume / Issue: 256 Sequence Number: - Start / End Page: 2023 - 2078 Identifier: ISSN: 0022-0396
CoNE: /journals/resource/954922645033